# SDR ASAA2015121814321

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,044 hours, 2,303 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ON. STILL ON AFTER RESET IAW QRH.  ACFT GROUNDED. LEFT SIDE WINDOW HEAT, OPS CHECKS GOOD, UNABLE TO DUPLICATE WRITE UP REF FIM TASK 30-41, TASK 811.
